# SDR REXA2018031500191

- Difficulty date: March 15, 2018
- Submitted: March 16, 2018
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 25,285 hours, 16,702 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MID CABIN CEILING EMERGENCY LIGHT INOPERATIVE.  PERFORMED AN OPS CHECK OF THE MID CABIN EMERGENCY EXIT SIGN IAW AMM 33-51-00.  OPS CHECKED GOOD. ACFT OK FOR SERVICE.
